# SDR AU980547

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360C1F
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: M3485SLICK
- Condition: Loose
- Location: Magneto
- Component: Slick, 4370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO BEARING SPINNING IN CAP.
